Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On free abelian $ l$-groups

Author: Paul Hill
Journal: Proc. Amer. Math. Soc. 38 (1973), 53-58
MSC: Primary 06A60
MathSciNet review: 0313159
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F$ denote the free abelian lattice ordered group over an unordered torsion free group $ G$. Necessary and sufficient conditions are given on $ G$ in order for $ F$ to be an $ l$-subgroup of a cardinal product of integers. The result encompasses Weinberg's theorem that the freeness of $ G$ is sufficient. The corresponding embedding theorem for $ F$ is also established whenever $ G$ is completely decomposable and homogeneous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A60

Retrieve articles in all journals with MSC: 06A60

Additional Information

Keywords: Lattice ordered group, free group, free abelian $ l$-group, cardinal product, subdirect product of integers, homogeneous groups
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society